# SDR A6WA202109157878

- Difficulty date: September 15, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 41,478 hours, 39,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Washer
- Condition: Corroded
- Location: Bs 544-549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH GEAR WELLS PASS THROUGH AT FS 544-549 HAS CORROSION REQUIRES FURTHER EVAL UPON FURTHER INVESTIGATION FOUND WASHERS TO BE CORRODED, REMOVED AND REPLACED WASHERSIAW CRJ-200 SRM 51-41-02  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED WASHERS IAW CRJ-200 SRM 51-42-02
